# SDR SWAA2021080905082

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,230 hours, 34,446 cycles
- Engine: Ge CFM567B24
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG .N-1 4% LOWER THAN #1 .WOULD NOT ATTAIN FULL CLIMB POWER ; NUMBER 2 ENG. N-1 ;4% LOWER THAN #1 WOULD NOT ATTAIN FULL CLIMB POWER / [01] REF W/O 13684334 LINE #11 TASK CARD 773-11-00 HAS BEEN C/W FUEL PUMP AND HMU WERE REPLACED WITH THIS TASK CARD. RAN END TO T/O POWER NO DEFECTS NOTED
